Cherlin's conjecture for sporadic simple groups

Francesca Dalla Volta, Nick Gill, Pablo Spiga

Research output: Contribution to journalArticle

90 Downloads (Pure)

Abstract

We prove Cherlin’s conjecture, concerning binary primitive permutation groups, for those groups with socle isomorphic to a sporadic simple group.
Original languageEnglish
Pages (from-to)47-66
JournalPacific Journal of Mathematics
Volume297
Issue number1
DOIs
Publication statusPublished - 7 Oct 2018

Keywords

  • group theory
  • sporadic groups
  • Cherlin's conjecture
  • 03C13
  • 20B15
  • 20D08

Fingerprint

Dive into the research topics of 'Cherlin's conjecture for sporadic simple groups'. Together they form a unique fingerprint.

Cite this